MathSciNet Relay Station
MathSciNet bibliographic data
MR2332951 65L99 (26A33)
Momani, Shaher; Odibat, Zaid Numerical approach to differential equations of fractional order. J. Comput. Appl. Math. 207 (2007), no. 1, 96–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement